MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 PINN MAR NEUT 32IDX56OD; HIP ACETABULAR LINER

DEPUY IRELAND - 9616671 PINN MAR NEUT 32IDX56OD; HIP ACETABULAR LINER
Catalog Number 121932056
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address disassociation.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN MAR NEUT 32IDX56OD
Common Device Name
HIP ACETABULAR LINER
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key7065876
Report Number1818910-2017-50360
Device Sequence Number1235630
Product Code LPH
UDI-Device Identifier10603295013921
UDI-Public10603295013921
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121932056
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2017
Supplement Date Received by Manufacturer05/25/2018
Initial Report FDA Received Date11/28/2017
Supplement Report FDA Received Date05/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight85